DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3402

Title: ALGORITHMS FOR THE COMPUTER-SIMULATION OF 2-DIMENSIONAL PROJECTIONS FROM STRUCTURES DETERMINED BY DIVIDING SURFACES
Authors: ANDERSON, DM
BELLARE, J
HOFFMAN, JT
HOFFMAN, D
GUNTHER, J
THOMAS, EL
Issue Date: 1992
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF COLLOID AND INTERFACE SCIENCE, 148(2), 398-414
URI: http://dx.doi.org/10.1016/0021-9797(92)90179-P
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3402
http://hdl.handle.net/10054/3402
ISSN: 0021-9797
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback